# SDR DALA2025090506569

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 42,122 hours, 5,357 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 MASK IN LAV 201 DEPLOYED.   RESECURED LAV 201 PAX 02 MASK PER A330 AMM 35-21. OK FOR SVC. (7637624)
